Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Addendum to: ``Behnke-Stein theorem for analytic spaces'' (Trans. Amer. Math. Soc. 199 (1974), 317-326)


Author: Alessandro Silva
Journal: Trans. Amer. Math. Soc. 212 (1975), 417-418
MSC: Primary 32E15
DOI: https://doi.org/10.1090/S0002-9947-1975-0382720-0
Original Article: Trans. Amer. Math. Soc. 199 (1974), 317-326.
MathSciNet review: 0382720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A very simple argument shows that Theorem 3.1 in my paper Behnke-Stein theorem for analytic spaces, (these Transactions, 199 (1974), pp. 317 326) is enough, via a Narasimhan result, to obtain information about the torsion of the homology groups of a Runge pair of Stein spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E15

Retrieve articles in all journals with MSC: 32E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0382720-0
Keywords: Runge pairs
Article copyright: © Copyright 1975 American Mathematical Society